# SDR DALA2016102807810

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1002-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB HAS CORROSION BETWEEN BS 1002-1022.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-20-51 FIG 1 ITEM 2.   REPAIRED THE CUSP WEB IAW SRM 53-00-55 REPAIR 4.
